# SDR ASOA2013052403659

- Difficulty date: April 30, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 20,595 hours, 14,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH STRIP ON BS 280. FLOORBEAM CORRODED, R & R ATTACH STRIP  IAW SRM 51-42-20, 51-42-06, 51-40-11, 51-21-11, 51-25-06, 51-45-00, 51-25-16.
